Pacific Journal of Mathematics

Curvature in Hilbert geometries. II.

Paul Kelly and E. G. Straus

Article information

Source
Pacific J. Math., Volume 25, Number 3 (1968), 549-552.

Dates
First available in Project Euclid: 13 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102986149

Mathematical Reviews number (MathSciNet)
MR0232287

Zentralblatt MATH identifier
0169.24605

Subjects
Primary: 52.50

Citation

Kelly, Paul; Straus, E. G. Curvature in Hilbert geometries. II. Pacific J. Math. 25 (1968), no. 3, 549--552. https://projecteuclid.org/euclid.pjm/1102986149


Export citation

References

  • [1] H. Busemann, The Geometry of Geodesies, Academic Press, New York, 1957.
  • [2] Paul Kelly and E. G. Straus, Curvature in Hubert geometries, Pacific J. Math. (1958), 119-125.

See also

  • I : Paul Kelly, Ernst Straus. Curvature in Hilbert geometries. Pacific Journal of Mathematics volume 8, issue 1, (1958), pp. 119-125.